Maximal Covering Location Problems on networks with regional demand

Blanquero, Rafael, Carrizosa, Emilio, Gazdag-Tóth, Boglárka: Maximal Covering Location Problems on networks with regional demand.
OMEGA-INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE, 64. pp. 77-85. ISSN 0305-0483 (2016)

[img]
Preview
Text
covering20151014.pdf - Submitted Version

Download (331kB) | Preview
Item Type: Article
Journal or Publication Title: OMEGA-INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE
Date: 2016
Volume: 64
Page Range: pp. 77-85
ISSN: 0305-0483
Faculty: Faculty of Science and Informatics
Institution: Más intézmény
MTMT id: 2992512
DOI id: https://doi.org/10.1016/j.omega.2015.11.004
Date Deposited: 2020. Feb. 03. 12:17
Last Modified: 2020. Feb. 03. 12:17
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18141
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year